# SDR USAA061002

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 43,459 hours, 43,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN GOUGE, BS 440 BETWEEN STRINGERS 20R AND 23R FWD CARGO DOOR, FWD CUTOUT.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLERS IAW SRM 53-00-01 REPAIR 32, DEFECT SIZE: 2.4" BY 1".
